# SDR AALA2018061289019

- Difficulty date: June 7, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 66,286 hours, 24,911 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN, REPORTED BY FLIGHT ATTENDANT, AFT AND REPORTED A DIRTY SOCK ODOR DURING DESCENT.   ACCOMPLISHED J/C 26L00021001 AND J/C 26L00021002,  FOUND APU TO BE SOURCE OF CABIN ODOR.  THE AIRCRAFT WAS GROUNDED.
